Sign in
SUBELLIPTIC BOURGAIN-BREZIS ESTIMATES ON GROUPS
Journal article   Peer reviewed

SUBELLIPTIC BOURGAIN-BREZIS ESTIMATES ON GROUPS

Sagun Chanillo and Jean Van Schaftingen
Mathematical research letters, Vol.16(2-3), pp.487-501
03/01/2009

Abstract

Mathematics Physical Sciences Science & Technology
We show that divergence-free L(1) vector fields on a nilpotent homogeneous group of homogeneous dimension Q are in the dual space of functions whose gradient is in L(Q). This was previously obtained on R(n) by Bourgain and Brezis.

Metrics

Details